Uniqueness of symplectic canonical class, surface cone and symplectic cone of 4-manifolds with B+ = 1

Tian Jun Li, Ai Ko Liu

Research output: Contribution to journalArticlepeer-review

52 Scopus citations

Abstract

Let M be a closed oriented smooth 4-manifold admitting symplectic structures. If M is minimal and has b+ = 1, we prove that there is a unique symplectic canonical class up to sign, and any real second cohomology class of positive square is represented by symplectic forms. Similar results hold when M is not minimal.

Original languageEnglish (US)
Pages (from-to)331-370
Number of pages40
JournalJournal of Differential Geometry
Volume58
Issue number2
DOIs
StatePublished - 2001

Fingerprint

Dive into the research topics of 'Uniqueness of symplectic canonical class, surface cone and symplectic cone of 4-manifolds with B<sup>+</sup> = 1'. Together they form a unique fingerprint.

Cite this